MathSciNet Relay Station
MathSciNet bibliographic data
MR882827 (88d:58132) 58G25 (22E45 53C20)
Sullivan, Dennis Related aspects of positivity in Riemannian geometry. J. Differential Geom. 25 (1987), no. 3, 327–351.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement